On a function space related to the Hardy-Littlewood inequality for Riemannian symmetric spaces
Kumahara, Keisaku
Hiroshima Math. J., Tome 26 (1996) no. 3, p. 103-116 / Harvested from Project Euclid
Publié le : 1996-05-15
Classification:  43A85,  43A15,  46F05
@article{1206127491,
     author = {Kumahara, Keisaku},
     title = {On a function space related to the Hardy-Littlewood inequality for Riemannian symmetric spaces},
     journal = {Hiroshima Math. J.},
     volume = {26},
     number = {3},
     year = {1996},
     pages = { 103-116},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1206127491}
}
Kumahara, Keisaku. On a function space related to the Hardy-Littlewood inequality for Riemannian symmetric spaces. Hiroshima Math. J., Tome 26 (1996) no. 3, pp.  103-116. http://gdmltest.u-ga.fr/item/1206127491/